# SDR HEEA085855

- Difficulty date: March 27, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 15,235 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 412375001105
- Part serial: 068
- Condition: Damaged
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL INDICATOR HAS ONE LED SEGMENT OUT.
